MathSciNet Relay Station
MathSciNet bibliographic data
MR1329534 (96h:32032) 32H10
Gong, Sheng; Zheng, Xue An The Bergman kernel function of some Reinhardt domains. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1771–1803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement